# SDR FDEA200903030811

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 15,815 hours, 8,754 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF (MEM) AT 50KTS FOR HIGH BRAKE TEMPERTURE WARNING.  ALL LEFT TRUCK TEMPERATURES HIGH NO DIFFERENTIAL TEMPS.  ALL UNIFORM.  INSPECTED BRAKE ASSY'S AND NO DEFECTS FOUND. PERFORMED NORMAL BRAKING OPS TEST IAW MM 32-42-00-5 ITEM 4 AND BITE TEST OF BSCU IAW MM 32-42-00-5 ITEM 5 NO FAULTS NOTED.  PERFORMED BRAKE SYS TEMPERATURE  ADJ/TEST IAW MM 32-47-00-5 AND ALL CHECKS NORMAL. NO HISTORY PAST 90 DAYS. ACFT OK TO CONTINUE.
